MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL

BOSTON SCIENTIFIC CORPORATION OCCLUDER; CATHETER, UROLOGICAL
Model Number M0062201090
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an occluder balloon catheter was used during a transjugular liver biopsy procedure performed on (b)(6) 2023.During the procedure, it was noticed that the occluder balloon had a fly inside the packaging.It was reported that the box and the sterile packaging were both sealed with no sign of damage or tampering.It was deemed contaminated, and the procedure was completed with another occluder balloon catheter.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of foreign matter.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a1802 captures the reportable event of foreign matter.Block h10: investigation result the returned occluder balloon device was analyzed, and no issues were found.A media analysis was performed and it was possible to observe a foreign matter and that the kit of the device was opened.With all the available information, boston scientific concludes that the reported event was confirmed.However, since the device kit was opened, it is not possible to determine the probable cause of the reported observation.Therefore, cause not established is selected as the most probable cause for the complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that an occluder balloon catheter was used during a transjugular liver biopsy procedure performed on (b)(6) 2023.During the procedure, it was noticed that the occluder balloon had a fly inside the packaging.It was reported that the box and the sterile packaging were both sealed with no sign of damage or tampering.It was deemed contaminated and the procedure was completed with another occluder balloon catheter.There were no patient complications reported as a result of this event.

Brand Name
OCCLUDER
Common Device Name
CATHETER, UROLOGICAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086834015
MDR Report Key17765868
Report Number3005099803-2023-05022
Device Sequence Number6768101
Product Code EYB
UDI-Device Identifier08714729192008
UDI-Public08714729192008
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K133750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/18/2024
Device Model NumberM0062201090
Device Catalogue Number220-109
Device Lot Number0031653618
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/31/2023
Supplement Date Received by Manufacturer11/29/2023
Initial Report FDA Received Date09/18/2023
Supplement Report FDA Received Date12/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown